Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Will hyponidd and diane-35 help in curing PCOD and reducing testosterone levels ?

hi...m aged 21..i had a pain in my whole abdomen i got checked by the doctor so it comes out polycystic ovarian disease..and i had a irregular periods also..and my periods also not cme from mre than a month..so doctor gave me a medicine and said to take 3 times a day and said your periods will come in 3 days for getting periods and prescribed Diane-35 from the very first day of period but my periods dint came so i get myself checked by another doctor then the another doctor gave me hyponidd and its about a week am takin hyponidd from my first day of period..doctor said my testerone level is also very high and also said to take diane-35 4m today..today is my 6th day of period.so is it safe to take both medicines together.. or should i take it from next month from 1st day of period i have very much brown spots on my face from 7-8 years and facial hairs are also coming out..so will these medicines clears my face too and my PCOD.please suggest me..lookin forward for your support and cooperation..thanks........
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi surabhi;
welcome to HealthcareMagic
Yes PCOD can be treated with the medicines you are taking so you continue it as advised .It takes time but treatment is possible .Just in case your body does not respond to medicine & your periods still remain irregular you can consult your doctor then may be she may change the line of treatment.
Thanks
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor